DocServer

Items where Author is "Willis, George"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Shalom, Yehuda and Willis, George (2013) Commensurated subgroups of arithmetic groups, totally disconnected groups and adelic rigidity. Geometric and Functional Analysis . ISSN 1016-443X (In Press)

Baumgartner, Udo and Schlichting, G√ľnter and Willis, George (2010) Geometric characterization of flat groups of automorphisms. Groups .

Baumgartner, Udo and Laca, Marcelo and Ramagge, Jacqui and Willis, George (2009) Hecke algebras from groups acting on trees and HNN extensions. Journal of Algebra, 321 (11). pp. 3065-3088.

This list was generated on Sun Nov 19 21:14:31 2017 AEDT.